# SDR 2007FA0000628

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N345BK
- Make and model: Cessna 340A
- Aircraft serial: 340A0113
- Engine: Cont TSIO520*
- System (JASC): 5711 · Wing Spar
- Part: Nut Plate
- Condition: Damaged
- Location: Spar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE UNDERGOING A ANNUAL INSPECTION INVESTIGATION OF NOISE COMPLAINT FROM THE LANDING GEARBOX IT WAS DISCOVERED THAT THE FOUR AN3-6A BOLTS THAT ATTACH THE PART 5011013-3 (BRACKET ACUATOR MOUNTING) & GEARBOX TO THE FRONT SPAR WAS LOOSE.  AN ATTEMPT AT TIGHTEN THEM REVEALED THAT THE NUT PLATES BUILT INSIDE THE SPAR WERE STRIPPED.  ALLOWED THE GEARBOX TO MOVE BACK FROM THE SPAR BY 1/8" AND REAR BULKHEAD FLEXING THE 1/8". (FS152.75)
